Alert archive / California / Gale Warnings in 2011

Gale Warning 17, NWS Los Angeles, CA

May 17, 2011

NWS Los Angeles, CA issued this gale warning at May 17, 2011, 9:02 PM PDT. It took effect at May 18, 2011, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2011, 9:02 PM PDT (04:02 UTC)
In effect from
May 18, 2011, 3:00 PM PDT
Expired
May 19, 2011, 2:38 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WHUS76 KLOX 180402
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 PM PDT TUE MAY 17 2011

PZZ650-655-181030-
/O.UPG.KLOX.GL.A.0017.110518T2200Z-110519T1000Z/
/O.NEW.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
902 PM PDT TUE MAY 17 2011

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS OF 25 TO 30 KT WITH FREQUENT GUSTS TO 35
  KT.

* SEAS: STEEP SEAS 8 TO 10 FEET WITH 6 SECOND DOMINANT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-181030-
/O.UPG.KLOX.GL.A.0017.110518T2200Z-110519T1000Z/
/O.NEW.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
902 PM PDT TUE MAY 17 2011

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS OF 25 TO 30 KT WITH FREQUENT GUSTS TO 35
  KT.

* SEAS: STEEP SEAS 8 TO 10 FEET WITH 6 SECOND DOMINANT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-181030-
/O.NEW.KLOX.SC.Y.0061.110518T0402Z-110519T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
902 PM PDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY. 


* WINDS: BECOMING WEST AND INCREASING TO 20 TO 25 KT. THE WEST
  WINDS WILL BECOMING NORTHWEST WITH OCCASIONAL GUSTS TO 35 KT
  WEDNESDAY AND CONTINUE THROUGH WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
5 follow-up statements
616 
WHUS76 KLOX 180954
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
254 AM PDT WED MAY 18 2011

PZZ650-655-181800-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
254 AM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A GALE WARNING FOR THE INNER WATERS. THIS WARNING REMAINS IN
EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY.

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT
  GUSTS TO 35 KNOTS WILL DEVELOP THIS AFTERNOON AND CONTINUE
  THROUGH EARLY THURSDAY.

* SEAS: STEEP SHORT PERIOD SEAS OF 8 TO 10 FEET WILL DEVELOP BY
  LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-181800-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
254 AM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A GALE WARNING FOR THE OUTER WATERS FROM POINT ARGUELLO TO SAN
CLEMENTE ISLAND TO 60 NM OFFSHORE. THIS WARNING REMAINS IN EFFECT
FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  35 KNOTS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH EARLY
  THURSDAY.

* SEAS: STEEP SHORT PERIOD SEAS OF 8 TO 10 FEET WILL DEVELOP BY
  LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-181800-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
254 AM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A SMALL CRAFT ADVISORY FOR THE WATERS FROM POINT PIEDRAS BLANCAS
TO POINT ARGUELLO AND WESTWARD 60 NM. THIS ADVISORY REMAINS IN
EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25
  KNOTS WILL INCREASE TO 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  35 KNOTS BY THIS AFTERNOON. THE WINDS WILL CONTINUE THROUGH
  EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
850 
WHUS76 KLOX 181527
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
827 AM PDT WED MAY 18 2011

PZZ650-655-182300-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
827 AM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT THURSDAY. 

* WINDS: WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS
  AFTERNOON WITH FREQUENT GUSTS TO 35 KT. THE STRONG WINDS WILL
  CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS CAN BE EXPECTED
  ACROSS WESTERN PORTIONS OF THE INNER WATERS.

* SEAS: STEEP SHORT PERIOD SEAS OF 8 TO 10 FEET WILL DEVELOP BY 
  LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-182300-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
827 AM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS
  AFTERNOON WITH FREQUENT GUSTS TO 35 KT. THE STRONG WINDS WILL
  CONTINUE THROUGH TONIGHT. 

* SEAS: STEEP SHORT PERIOD SEAS OF 8 TO 10 FEET WILL DEVELOP BY 
  LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-182300-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
827 AM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT TODAY WITH
  LOCAL GUSTS TO 35 KT. THE GUSTY WINDS WILL CONTINUE THROUGH
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES
976 
WHUS76 KLOX 182126
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
226 PM PDT WED MAY 18 2011

PZZ650-655-190530-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
226 PM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS
  TO 35 KT WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL
  OCCUR ACROSS WESTERN PORTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-190530-
/O.CON.KLOX.GL.W.0017.110518T2200Z-110519T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
226 PM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT
  WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-190530-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
226 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35
  KT WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES
003 
WHUS76 KLOX 190352
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
852 PM PDT WED MAY 18 2011

PZZ655-191000-
/O.CAN.KLOX.GL.W.0017.000000T0000Z-110519T1000Z/
/O.EXA.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
852 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE THROUGH TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-191000-
/O.CON.KLOX.GL.W.0017.000000T0000Z-110519T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
852 PM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 
  KT WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-191000-
/O.CON.KLOX.GL.W.0017.000000T0000Z-110519T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
852 PM PDT WED MAY 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS 
  TO 35 KT WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS 
  WILL OCCUR ACROSS WESTERN PORTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-191000-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
852 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
427 
WHUS76 KLOX 190938
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
238 AM PDT THU MAY 19 2011

PZZ650-191600-
/O.CAN.KLOX.GL.W.0017.000000T0000Z-110519T1000Z/
/O.EXB.KLOX.SC.Y.0061.000000T0000Z-110519T1600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
238 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH MID MORNING...THEN DIMINISH SOME IN THE AFTERNOON.

* SEAS: COMBINED SEAS 4 TO 6 FEET WITH A DOMINANT PERIOD 9  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-191745-
/O.CAN.KLOX.GL.W.0017.000000T0000Z-110519T1000Z/
/O.EXB.KLOX.SC.Y.0061.000000T0000Z-110520T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
238 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT
  WILL PERSIST THROUGH EARLY FRIDAY MORNING. STRONGEST NORTHWEST
  OF SAN NICOLAS ISLAND. 

* SEAS: COMBINED SEAS 9 TO 11 FT WITH A DOMINANT PERIOD 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-191045-
/O.CAN.KLOX.SC.Y.0061.000000T0000Z-110519T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
238 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT ADVISORY IS CANCELLED. NORTHWEST WIND OF 15 TO 25
KNOTS HAVE BEGUN TO DIMINISH TO BELOW ADVISORY THRESHOLDS THIS MORNING.

$$

PZZ670-191600-
/O.EXT.KLOX.SC.Y.0061.000000T0000Z-110519T1600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
238 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID
  MORNING...THEN DIMINISH SOME THROUGH TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at May 17, 8:30 PM PDT, 32 minutes earlier.

Area forecast discussion, May 17, 8:30 PM PDT, 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PDT TUE MAY 17 2011

.SYNOPSIS...
RAIN AND GUSTY MOUNTAIN AND DESERT WINDS WILL MOVE THROUGH THE AREA
TONIGHT INTO WEDNESDAY. HIGH PRESSURE WILL BRING FAIR SKIES AND
POSSIBLE MARINE LAYER TO THE AREA THURSDAY THROUGH SATURDAY. A WEAK
COLD FRONT WILL BRING A SLIGHT CHANCE OF SHOWERS SUNDAY...FOLLOWED
BY ANOTHER WEAK RIDGE...WARMING TEMPERATURES EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-FRI)...DO NOT ANTICIPATE AN UPDATE THIS EVENING.
GUIDANCE INITIALIZED THE LOW/MID LEVEL MOISTURE AXIS CENTERED OVER
THE NORTH HALF OF THE AREA AND RELATIVELY STRONG LOW/MID LEVEL
ASCENDING FLOW REASONABLY WELL AND WAS CONSISTENT WITH PREVIOUS
RUNS. DRYING AND STRONG DESCENDING FLOW OVER THE OFFSHORE WATERS OF
NORTHERN CALIFORNIA WILL MOVE OVER EASTERN LOS ANGELES COUNTY BY 8AM
WEDNESDAY MORNING. IN THE MEANTIME MAX RAIN RATES WERE SLIGHTLY
GREATER THAN ONE TENTH OF AN INCH AND ISOLATED THIS EVENING OVER THE
NORTH HALF OF THE AREA. EXPECT SIMILAR RATES OVER VENTURA COUNTY
THOUGH RATES WILL LIKELY INCREASE TO OVER ONE QUARTER INCH OVER
THE SAN GABRIEL MOUNTAINS AS THE MOISTURE CONSOLIDATES WITHIN THE
ACCELERATING WEST WINDS AS THE SYSTEM PROGRESSES SOUTHEAST OVERNIGHT.

THE FOLLOWING IS AN EXCERPT FROM THE PREVIOUS SHIFT

WIND ADVISORIES HAVE BEEN EXTENDED THRU 9 PM WEDNESDAY AS STRONG AND
GUSTY WINDS WILL PERSIST AT TIMES. PLEASE SEE LAXNPWLOX FOR
DETAILS...

SNOW LEVELS ARE EXPECTED TO BE AROUND 6000 TO 7000 FEET BY LATE
TONIGHT AND AROUND 5500 TO 6000 FEET ON WEDNESDAY...WITH LOCAL SNOW
ACCUMULATIONS UP TO 1 TO 3 INCHES POSSIBLE ABOVE 6500 FEET.

THE SHOWERS SHOULD MOSTLY END BY WED AFTERNOON...EXCEPT IN THE MTNS
ESPECIALLY FOR THE N SLOPES AND OVER THE EASTERN INTERIOR SLO COUNTY
VLYS AND THE CUYAMA VALLEY AS LOWER LEVEL WINDS WINDS SWITCH FROM S
TO SW IN THE MORNING TO MORE W TO NW IN THE AFTERNOON. WINDS ARE
EXPECTED TO BECOME QUITE GUSTY FOR MOST COASTAL AREAS WED AFTERNOON
AND EARLY EVENING...WITH STRONG AND GUSTY WINDS LIKELY FOR THE MTNS
AND ANTELOPE VALLEY. GUSTY NW TO N WINDS SHOULD ALSO AFFECT THE SBA
COUNTY MTNS AND S COAST LATE WED INTO WED NIGHT. IT LOOKS LIKE
ADDITIONAL WIND ADVISORIES MAY EVENTUALLY BE NEEDED FOR SOME OF
THESE AREAS WED INTO WED NIGHT.

A BROAD NW FLOW ALOFT WILL PREVAIL OVER SRN CA ON THU AS AN UPPER
RIDGE BUILDS INTO THE EASTERN PAC. THE UPPER LEVEL RIDGE IS THEN
FORECAST TO BUILD INTO SRN CA LATER THU NIGHT AND FRI. IT LOOKS LIKE
THE MARINE LAYER CLOUDS MAY BECOME A BIT BETTER ORGANIZED OVER THE
SOCAL BIGHT AND ALONG THE CENTRAL COAST WED NIGHT INTO THU MORNING.
SOME LOW CLOUDS SHOULD MOVE INTO SOME COASTAL AREAS WED NIGHT...WITH
MORE EXTENSIVE LOW CLOUDS AND FOG EXPECTED THU NIGHT INTO FRI
MORNING ALONG THE COAST AND INTO SOME OF THE ADJACENT VALLEYS.
OTHERWISE FAIR SKIES CAN BE EXPECTED ACROSS THE REGION THU THRU FRI.
TEMPS ARE FORECAST TO REMAIN BELOW NORMAL IN ALL AREAS THRU
THU...THEN WARM TO NEAR NORMAL TO SLIGTHLY BELOW NORMAL FOR FRI.

.LONG TERM (SAT-TUE)...GFS AND ECMWF ARE IN GENERAL AGREEMENT THRU
THE PERIOD. IT LOOKS LIKE A BROAD UPPER LEVEL TROF WILL MOVE TO THE
CA COAST BY LATE SAT THEN MOVE SLOWLY INLAND OVER THE STATE THRU
SUN. THE TROF WILL MOVE E OF THE REGION FOR MON...WITH WEAK UPPER
LEVEL RIDGING EXPECTED OVER CENTRAL AND SRN CA ON TUE. THE UPPER
TROF IS EXPECTED TO BRING A SLIGHT CHANCE OF SHOWERS TO THE FORECAST
AREA SUN INTO SUN NIGHT...OTHERWISE DRY WEATHER CAN BE EXPECTED THRU
TUE. THERE WILL ALSO BE VARYING AMOUNTS OF CLOUDS OVER THE REGION
DURING THE WEEKEND...WITH CLEARING FOR THE MOST PART EARLY NEXT
WEEK. TEMPS ARE EXPECTED TO COOL AGAIN TO SEVERAL DEGREES BELOW
NORMAL BY SUN...THEN WARM BACK TO NEAR NORMAL BY TUE.

&&

.AVIATION...18/0000Z.

MID/UPPER LEVEL TROUGH OVER THE WEST COAST WILL SHIFT EAST. STRONG
UPPER LEVEL WINDS WILL PREVAIL WHILE MODERATE MID LEVEL WEST WINDS
BECOME MODERATE TO STRONG NORTHWEST AFTER 18/12Z. SURFACE FRONT OVER
THE COASTAL WATERS NORTH OF POINT CONCEPTION WILL SHIFT SOUTHEAST
WHILE WEAKENING AND THE REMNANTS WILL SHIFT SOUTHEAST OF KLAX BY
18/14Z. WEAK INSTABILITY WITH CLOUD TOPS APPROXIMATELY 15KFT WILL
CONTINUE THROUGH 18/15Z THEN DECREASING MOISTURE AND INCREASING
STABILITY. FREEZING LEVEL AROUND 10KFT THIS AFTERNOON WILL DIFFER BY
MINUS 3KFT BY 18/21Z.

KLAX...VIRTUALLY CERTAIN -RA AT TIMES BETWEEN 18/04-18/15Z. CHANCE
CIGS 030 BY 18/03Z THEN CHANCE CIGS 020 BETWEEN 18/05-18/10Z. CHANCE
CIGS 012 BY 18/10Z THEN CHANCE CIGS BETWEEN 18/15-18/19Z. CHANCE
SURFACE WINDS 24020G28KT AFTER 18/19Z. CHANCE CIGS 030 AT TIMES
BETWEEN 18/19-18/23Z.

KBUR...VIRTUALLY CERTAIN -RA AT TIMES BETWEEN 18/04-18/18Z. CHANCE
CIGS 022-025 BETWEEN 18/04-18/12Z. CHANCE CIGS 015 BETWEEN
18/12-18/18Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WATCH (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...SIRARD/
SYNOPSIS...SETO/SIRARD

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 17, 6:00 AM PDT, 15 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE MAY 17 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-181300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT TUE MAY 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

RAIN SHOWERS...WITH MOUNTAIN SNOW ABOVE 6000 FEET WILL CONTINUE
THROUGH THE DAY AND INTO THE NIGHT. THESE SHOWERS WILL CREATE SLICK
HAZARDOUS ROADWAYS. WIND GUSTS TO 50 MPH WILL OCCUR ACROSS THE
MOUNTAINS AND DESERTS TODAY AND WILL CREATE HAZARDOUS CROSSWINDS FOR
HIGH PROFILE VEHICLES. BEACHGOERS WILL FACE A HAZARDOUS ELEVATED RIP
CURRENT RISK.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Special weather statement, May 17, 3:13 PM PDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
313 PM PDT TUE MAY 17 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-181300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
313 PM PDT TUE MAY 17 2011

...ANOTHER LATE SEASON STORM TO HIT SOUTHERN CALIFORNIA...

A LATE SEASON STORM SYSTEM WILL MOVE INTO THE CENTRAL COAST BY EARLY
THIS EVENING THEN PUSH DOWN THE COAST INTO VENTURA AND LOS ANGELES
COUNTIES TONIGHT.

WIDESPREAD SHOWERS WILL AFFECT SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES THROUGH THIS EVENING THEN SPREAD INTO VENTURA AND LOS
ANGELES COUNTIES BY MIDNIGHT. THE WIDESPREAD SHOWERS WILL LINGER
INTO EARLY WEDNESDAY MORNING BEFORE DIMINISHING THROUGH THE DAY ON
WEDNESDAY. LINGERING SHOWERS CAN ALSO BE EXPECTED ON THE NORTH
MOUNTAIN SLOPES WEDNESDAY EVENING.

RAINFALL TOTALS FROM THIS WEATHER SYSTEM ARE EXPECTED TO BE FROM ONE
TENTH TO ONE QUARTER OF AN INCH. LOCAL AMOUNTS UP TO ONE HALF INCH
WILL BE POSSIBLE ON THE SOUTH FACING SLOPES...ESPECIALLY OVER LOS
ANGELES COUNTY...AND ACROSS THE FOOTHILLS OF NORTHWESTERN SAN LUIS
OBISPO COUNTY.

SNOW LEVELS WILL START OUT RATHER HIGH THIS EVENING...GENERALLY
ABOVE 7000 FEET...THEN LOWER TO 5500 TO 6000 FEET BY EARLY WEDNESDAY
MORNING. THROUGH WEDNESDAY...LOCAL SNOWFALL ACCUMULATIONS OF 1 TO 3
INCHES WILL BE POSSIBLE ABOVE 6500 FEET. OTHERWISE...LITTLE IF ANY
SNOW ACCUMULATION IS EXPECTED.

AREAS OF GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TONIGHT THROUGH
WEDNESDAY MORNING MAINLY OVER THE LOS ANGELES COUNTY MOUNTAINS AND
IN THE ANTELOPE VALLEY. GUSTY WINDS WILL BECOME MORE WEST TO
NORTHWEST WEDNESDAY AFTERNOON AND EVENING WHILE SPREADING TO MANY
COASTAL AREAS AND INTO THE MOUNTAINS OF SAN LUIS OBISPO AND SANTA
BARBARA COUNTIES. THE STRONGEST WINDS ARE EXPECTED IN THE MOUNTAINS
AND DESERTS...WHERE GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED.

RESIDENTS OF SOUTHWEST CALIFORNIA ARE URGED TO STAY TUNED TO THE
LATEST NATIONAL WEATHER SERVICE FORECASTS AND STATEMENTS AS THIS
LATE SEASON STORM UNFOLDS.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 9:02 PM PDTSmall Craft AdvisoryLOX5 days
May 18, 2:18 AM PDTHigh Surf AdvisoryLOX64 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.